# SDR AALA202408053969

- Difficulty date: July 12, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION AFT GALLEY FLOOR BEAM BETWEEN FR 68 AND FR 69 AT -Y1162. REPLACED FLOOR BEAM PER SRM 51-42-11.
